# SDR 98ZZZX3640

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failed
- Location: Pilot Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL RUN AWAY AND INTERMITTENT.  UNREPAIRABLE.  REPLACED CYCLIC SWITCH.
